Advertisement

Surjectivity in Fréchet Spaces

  • Milen Ivanov
  • Nadia ZlatevaEmail author
Article
  • 22 Downloads

Abstract

We prove surjectivity result in Fréchet spaces of Nash–Moser type, that is, with uniform estimates over all seminorms. Our method works for functions, which are only continuous and strongly Gâteaux differentiable. We present the results in multi-valued setting exploring the relevant notions of map regularity. The key to our method is in geometrizing the tameness estimates and thus reducing the problem to a spectrum of problems on suitable Banach spaces. For solving the latter problems, we employ an abstract iteration scheme developed by the authors.

Keywords

Surjectivity Metric regularity Multi-valued map Fréchet space Nash–Moser–Ekeland theorem 

Mathematics Subject Classification

49J53 47H04 54H25 

Notes

Acknowledgements

We express our sincere gratitude to Prof. Asen Dontchev for constantly pushing us towards this subject. We are deeply thankful to the anonymous referee for pointing some inaccuracies and incompleteness in the initial version. Special thanks are due to Prof. Radek Cibulka for reading the manuscript very carefully and pointing out that in metric space the definition of differentiability we use is more demanding than standard Gâteaux differentiability. Research is supported by the Bulgarian National Fund for Scientific Research, Contract KP-06-H22/4.

References

  1. 1.
    Alinhac, A., Gérard, P.: Pseudo-differential Operators and the Nash–Moser Theorem. Graduate Studies in Mathematics, vol. 82. AMS, Providence (2007)zbMATHGoogle Scholar
  2. 2.
    Hamilton, R.S.: The inverse theorem of Nash and Moser. Bull. AMS 7(1), 65–222 (1982)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Ekeland, I.: An inverse function theorem in Fréchet spaces. Ann. Inst. H. Poincaré C 28(1), 91–105 (2011)CrossRefzbMATHGoogle Scholar
  4. 4.
    Ekeland, I., Séré, E.: An implicit function theorem for non-smooth maps between Fréchet spaces (2015). arXiv:1502.01561 [math.FA]
  5. 5.
    Huynh, V.N., Théra, M.: Ekeland’s inverse function theorem in graded Fréchet spaces revisited for multifunctions. J. Math. Anal. Appl. 457(2), 1403–1421 (2018)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Frankowska, H.: Some inverse mapping theorems. Ann. Inst. H. Poincaré C 7(3), 183–234 (1990)MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Ioffe, A.: Variational Analysis of Regular Mappings: Theory and Applications. Springer Monographs in Mathematics. Springer, Cham (2017)CrossRefzbMATHGoogle Scholar
  8. 8.
    Ivanov, M., Zlateva, N.: Long orbit or empty value principle, fixed point and surjectivity theorems. C. R. Acad. Bulg. Sci. 69(5), 553–562 (2016)MathSciNetzbMATHGoogle Scholar
  9. 9.
    Fabian, M., Habala, P., Hajek, P., Montesinos, Santalucia V., Zizler, V.: Banach Space Theory. The Basis for Linear and Nonlinear Analysis. Springer, Berlin (2011)CrossRefzbMATHGoogle Scholar
  10. 10.
    Ivanov, M., Zlateva, N.: A simple case within Nash-Moser-Ekeland theory. C. R. Acad. Bulg. Sci. 72(2), 152–157 (2019)Google Scholar
  11. 11.
    Phelps, R.R.: Convex Functions, Monotone Operators and Differentiability. Lecture Notes in Mathematics, vol. 1364, 2nd edn. Springer, Berlin (1993)zbMATHGoogle Scholar
  12. 12.
    Holmes, R.B.: Geometric Functional Analysis and Its Applications. Graduate Texts in Mathematics. Springer, Berlin (1975)CrossRefzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Radiant Life Technologies Ltd.NicosiaCyprus
  2. 2.Faculty of Mathematics and InformaticsSt. Kliment Ohridski University of SofiaSofiaBulgaria

Personalised recommendations